Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone taken cymbalta?

Was your experience good or bad? I was just put on it for Generalized anxiety disorder.

Answer Question
 
Anonymous

Asked by Anonymous at 2:08 PM on Jun. 13, 2011 in Health

Answers (7)
  • my sd was put on it and went totally nuts ..she was damaging property a school and at home..almost cost of lots of money..its like she would just blank out and not know what she was doing..not something i would suggest to anyone unless you can get up with your dr at all times
    jorjiegirl

    Answer by jorjiegirl at 2:09 PM on Jun. 13, 2011

  • I took it for nerve pain associated with fibromyalgia and CEBV.

    I wish that it were illegal, it ought to be. I had *severe* adverse reactions to it. Read the package insert regarding being administered for anything but depression (which, I wasn't)- I had a manic episode after about 3 months, I stopped taking it cold turkey the very next day.

    You should google "Cymbalta Withdrawal". I experienced miserable, debilitating, potentially life threatening symptoms from withdrawal for almost 33 days.
    In the little over 3 months I was on it, I gained 30 lbs, which I have still not been able to lose despite the incredible effort.

    Cymbalta is dangerous. If you have not been on it more than a week, you need to go back to your physician and request something else. The withdrawal symptoms alone, can cause permanent neurological damage. It is insane.
    ObbyDobbie

    Answer by ObbyDobbie at 2:14 PM on Jun. 13, 2011

  • Really?? that's so terrible to hear the above reactions.. I am currently on it and love it.. I do however get withdrawls from it if I forget more than 2 days which isn't fun
    maxsmom11807

    Answer by maxsmom11807 at 2:20 PM on Jun. 13, 2011

  • I was on it for about a year(until I got pregnant then I quit taking it). My experience was good. In the beginning I had some yucky side effects but they evened out after about 2 weeks.SInce I had to stop cold turkey because I was pregnatn I did experience slight withdrawls from it, which made me feel really weird but that too only last a week or two.
    But for the duration of it, it defintiley worked for me and I felt a lot better.
    Good Luck
    kimberlyinberea

    Answer by kimberlyinberea at 2:20 PM on Jun. 13, 2011

  • When you say withdrawal symptoms, what e xactly do you mean? Can you be specific as to what your symptoms were? I have never experienced withdrawal syptoms from other medications i have taken. I am a little hesitant to start this medicine now?
    Anonymous

    Comment by Anonymous (original poster) at 2:25 PM on Jun. 13, 2011

  • I took my first pill at lunch about an hour ago and i am already feeling nauceaus. I think i am going to go back to my old medication.
    Anonymous

    Comment by Anonymous (original poster) at 2:30 PM on Jun. 13, 2011

  • withdrawls I would just get dizzy and disoriented a little bit.. not terrible or anything.. this has been the least side effects compared to many of the others i have been on
    maxsmom11807

    Answer by maxsmom11807 at 2:53 PM on Jun. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.